Nondeterministic functions and the existence of optimal proof systems

Warning

There is a more recent version of this eprint available. Click here to view it.

Beyersdorff, O, Koebler, J and Messner, J (2009) Nondeterministic functions and the existence of optimal proof systems. Theoretical Computer Science, 410 (38-40). 3839 - 3855 . ISSN 0304-3975

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
  • Koebler, J
  • Messner, J
Copyright, Publisher and Additional Information: (c) 2009, Elsevier. This is an author produced version of a paper published in Theoretical Computer Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Optimal proof systems, Nondeterministic functions, Disjoint NP-pairs
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2012 13:12
Last Modified: 01 Nov 2016 05:10
Published Version: http://dx.doi.org/10.1016/j.tcs.2009.05.021
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.tcs.2009.05.021

Available Versions of this Item

Download

Filename: sat_journal_rev_lncs.pdf

Share / Export

Statistics